# SDR UHLA2010062400074

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 14,159 hours, 7,834 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Module
- Part number: 1855A000003
- Part serial: 000306
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 14,159 hours, 7,834 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EICAS MESSAGE STEER FAIL APPEARED AFTER GEAR EXTENSION.  WENT AROUND, MESSAGE WENT AWAY AFTER GEAR RETRACTION.  RAN QRH.  ON SECOND APPROACH MESSAGE REAPPEARED.  DECLARED EMERGENCY.  NORMAL LANDING.  EXIT RUNWAY USING DIFFERENTIAL BRAKING.  RESET B25, STEERING RETURNED.  NORMAL TAXI BACK TO GATE.  MAINTENANCE REMOVED AND REPLACED THE STEERING CONTROL MODULE AND PERFORMED SOFTWARE UPLOAD AND ADJUSTMENT/TEST OF PEDAL SENSOR RVDT AND STEERING FEEDBACK SENSOR.  ALL INDICATIONS NORMAL, WITHOUT FAULT IAW EMB 170 MM 32-53-01.
